# SDR SWAA2020051176437

- Difficulty date: May 10, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH OVER WING LOWER EMERGENCY EXIT LOCATOR INOP / TROUBLESHOT L/H OVERWING LOWER EMERGENCY EXIT LOCATOR; FOUND CONNECTOR D03670 NO CONNECTED; RE-CONNECTED CONNECTOR D03670 AND PERFORMED GOOD OPS TEST OF EMERGENCY LIGHTS AS PER AMM 33-51-00-710-801 59391U 10MAY20
